# SDR USAASB04084

- Difficulty date: July 1, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 405FW504B
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 194 - ON CLIMB-OUT FROM CLT, EN ROUTE TO ALB, CREW RECEIVED A RED NOSE GEAR LIGHT THAT WOULD NOT EXTINGUISH WHEN THE GEAR WAS RAISED.  WHEN GEAR WAS LOWERED, ALL GEAR INDICATOINS WERE NORMAL.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT SYSTEM TO A FAULTY NOSE GEAR LOCK CIRCUIT CARD M1215.  REMOVED AND REPLACED CIRCUIT CARD AND PERFORMED LANDING GEAR POSITION AND WARNING SYSTEM TEST PER MM 32-61-00.  OPS TEST NORMAL.  (M)
